Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Is it mandatory to take vitamin D with Tramadol and Gabapentin?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5166 Questions
I am taking tramadol and gabapentin. my pharmacist said I should be taking vitamin d 50000 un t weekly with them, what do you think?
Posted Thu, 27 Feb 2014 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 51 minutes later
Brief Answer: What injection are you receiving? Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this back pain. if the injection for the back pain is prednisone or a steroid, I will suggest that you strongly consider taking VitD and calcium supplements. This is because steroids are prone to causing bone mass loss that these supplements can help slow down. If the injection is not a steroid, then taking VitD supplement would be at your discretion unless you have a documented deficiency or some other reasons like poor nutrition/diet for which it should be prescribed. The old school of systematically encouraging persons to take vitamin supplements has recently been dismissed as there is no added advantage doing so. I hope this addresses your query fully. Thank you so much for patronizing our services and please do feel free to ask for follow up clarifications and information if need be. I wish him the best of health. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor